Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Well today I went to the derm today and he gave me a gel call Benz Clin, has anyone here tried it??, I'm supposed to put it on and then 30 minutes later put on my Retin-A, and in the morning I'm supposed to put it on under my makeup, but I usually put on moisturizer and then my makeup...? what should i do?

Share this post


Link to post
Share on other sites

I have been on benzaclin for 3 MOnths arldy for me it caused me alot of dry ness and slowly i would break out in a pimple and it would leave a mark, benzaclin didnt get rid of my marks im so pissed off its twice as worse now. But every one is differnt it might work for you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×